# SDR DXTA2015070806041

- Difficulty date: July 4, 2015
- Submitted: July 6, 2015
- Operation: Air carrier
- Aircraft: N852QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258714
- Engine: Garrtt TFE7315BR
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil System
- Condition: Low Pressure
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, B, A

## Discrepancy

INFLIGHT ENGINE SHUTDOWN,  DUE TO A HIGH OIL PRESSURE INDICATION.  PERFORMED A VISUAL INSPECTION OF RT ENGINE WITH NO ISSUES.  PERFORMED A GROUND RUN TO CONFIRM HIGH OIL PRESSURE & DID NOT FIND OIL PRESSURE HIGH,  FOUND OIL PRESSURE LOW, SHOWING 34 PSI AT IDLE & 39 PSI AT TAKEOFF POWER.  INSTALLED A DIRECT READING GAUGE & PERFORMED A GROUND RUN & CONFIRMED BOTH AIRFRAME & ENGINE OIL PRESSURE WERE READING THE SAME.  SWAPPED BREATHER VALVES FROM LT TO RT & ADJUSTING PRESSURE TO 35 PSI AT IDLE, 40 PSI AT 88% N2 & 42 PSI AT TAKEOFF POWER.  LT & RT ENGINE BREATHER VALVES WERE FOUND IN SERVICEABLE CONDITION.  ALL GROUND RUNS FOR LEAK CHECK WERE PERFORMED WITH SATISFACTORY RESULTS.  OIL PRESSURE WITHIN LIMITS.
